# SDR CALA9700779

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED BETWEEN STA 294.5 AND 312, RBL 15 AND RBL 30.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW ECRA 5310-03477 AND SRM 51-10-02.
